# SDR 184591

- Difficulty date: May 29, 2004
- Submitted: May 31, 2004
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL OUT ENCOUNTERED EXCESSIVE NOSE WHEEL SHIMMY AT ABOUT 50 KTS AND PILOT ABORTED TAKE OFF.
